... sad it will pass in 10 days. Has anyone gone through this, how long this will last or i need to change to another medicine?
is the medication listed as extended release prozac, the reason I ask is I seem to do fine on even the generic, fluoxetine, but the extended release does cause panic attacks in me. If you are unsure if it is extended release, call the pharmacy that filled it or take the bottle to them and ask. The NON extended release I do fine with. The sleepiness issue may well resolve itself soon like the doctor said.
Hi, unfortunately is isn't uncommon to experience side effects like these when starting an anti-depressant. The tiredness can last a couple of weeks, but this varies from person to person. Sometimes you can feel worse before you feel better, so the panic attacks should go after you/your body gets used to the medication. It can take up to 4 weeks before you 'settle down' but it may not take that long. Just try to hang in there a bit longer and soon you should see the benefits.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2011 • 1 answer
Posted 20 Jun 2011 • 3 answers
Posted 17 Dec 2013 • 1 answer
Panic Disorder - I am new to these website, but, the members seem so knowledgeable, sympathetic and?
Posted 14 Sep 2015 • 2 answers
Posted 6 Sep 2016 • 2 answers